# SDR UALA2011032101361

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 30,792 hours, 13,683 cycles
- Engine: Iae V2527A5
- Engine time: 33,642 hours, 13,845 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Transducer
- Part number: 144171000031
- Part serial: 1564
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENG VIBRATION, RTFL.  PERFORMED TRANSIENT ACOUSTIC PROPAGATION TEST OF NR 2 ENG LP COMPRESSOR FAN BLADES PER AMM.  ALL BLADES FOUND WITHIN LIMITS.  NR 2 ENGINE, REMOVED INLET CONE AND FAIRING FOR INSPECTION OF BLADE RETAINING RING.  CHECKED TORQUE OF BLADE RETAINING RING AND ANNULUS FILLERS.  NO DEFECTS FOUND.  INSTALLED INLET CONE AND FAIRING.  REPLACED NR 2 ENG VIBRATION TRANSDUCER & MONITORING UNIT PER MM.  ACCOMPLISHED HIGH POWER VIB SURVEY TEST 8.  HIGHEST VIBS INDICATED WAS 0.4 N1 AND 0.5 N2.  THE SAMC CONTROLLER AND MANAGER CONCURR THAT THE AIRPLANE CAN BE RELEASED BACK TO SERVICE AFTER EXPERIENCING A DIVERSION OR AIR TURNBACK DUE TO A MECHANICAL REASON.  BACK IN SERVICE PER OBPLM.
